×

Categorical algebra. (English) Zbl 0161.01601


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Jean Bénabou, Catégories avec multiplication, C. R. Acad. Sci. Paris 256 (1963), 1887 – 1890 (French).
[2] Jean Bénabou, Algèbre élémentaire dans les catégories avec multiplication, C. R. Acad. Sci. Paris 258 (1964), 771 – 774 (French).
[3] G. H. Berman, Functors in the category of locally complex spaces, Soviet Math. Dokl. 5 (1964), 99-101. · Zbl 0186.18303
[4] I. E. Burmistrovič, Embedding of an additive category into a category with direct products, Soviet Math. Dokl. 1 (1960), 742 – 744. · Zbl 0109.25104
[5] M. S. Calenko, On the foundations of the theory of categories, Russian Math. Surveys 15 (1960), no. 6, 47 – 51. · Zbl 0098.25405 · doi:10.1070/RM1960v015n06ABEH001117
[6] M. S. Calenko, Proper unions and special subdirect sum in categories, Mat. Sb. (N.S.) 57 (99) (1962), 75 – 94 (Russian).
[7] M. S. Calenko, Completion of categories by free and direct joins of objects, Mat. Sb. (N.S.) 60 (102) (1963), 235 – 256 (Russian).
[8] M. S. Calenko, Correspondences over a quasi-exact category, Dokl. Akad. Nauk SSSR 155 (1964), 292 – 294 (Russian).
[9] P. M. Cohn, Universal algebra, Harper & Row, Publishers, New York-London, 1965. · Zbl 0141.01002
[10] Paul Dedecker and Jacques Mersch, Précatégories et relations d’équivalence dans les catégories, C. R. Acad. Sci. Paris 256 (1963), 4811 – 4814 (French). · Zbl 0115.01302
[11] Spencer E. Dickson, A torsion theory for Abelian categories, Trans. Amer. Math. Soc. 121 (1966), 223 – 235. · Zbl 0138.01801
[12] Albrecht Dold, Über die Steenrodschen Kohomologieoperationen, Ann. of Math. (2) 73 (1961), 258 – 294 (German). · Zbl 0099.17802 · doi:10.2307/1970334
[13] A. Dold, Lectures on homotopy theory and half exact functors. Notes taken and prepared by F. Oört, Mathematisches Institut, Amsterdam, 1964.
[14] B. Eckmann and P. J. Hilton, Homotopy groups of maps and exact sequences, Comment. Math. Helv. 34 (1960), 271 – 304. · Zbl 0099.17904 · doi:10.1007/BF02565941
[15] B. Eckmann and P. J. Hilton, Operators and cooperators in homotopy theory, Math. Ann. 141 (1960), 1 – 21 (1960). · Zbl 0094.17301 · doi:10.1007/BF01367447
[16] B. Eckmann and P. J. Hilton, Structure maps in group theory, Fund. Math. 50 (1961/1962), 207 – 221. · Zbl 0104.01703
[17] B. Eckmann and P. J. Hilton, Group-like structures in general categories. I. Multiplications and comultiplications, Math. Ann. 145 (1961/1962), 227 – 255. · Zbl 0099.02101 · doi:10.1007/BF01451367
[18] B. Eckmann and P. J. Hilton, Group-like structures in general categories. II. Equalizers, limits, lengths, Math. Ann. 151 (1963), 150 – 186. · Zbl 0115.01403 · doi:10.1007/BF01344176
[19] B. Eckmann and P. J. Hilton, Group-like structures in general categories. III. Primitive categories, Math. Ann. 150 (1963), 165 – 187. · Zbl 0115.01403 · doi:10.1007/BF01470843
[20] Charles Ehresmann, Catégories topologiques et catégories différentiables, Colloque Géom. Diff. Globale (Bruxelles, 1958) Centre Belge Rech. Math., Louvain, 1959, pp. 137 – 150 (French). · Zbl 0205.28202
[21] Charles Ehresmann, Catégories inductives et pseudo-groupes, Ann. Inst. Fourier. Grenoble 10 (1960), 307 – 332 (French). · Zbl 0099.26002
[22] Charles Ehresmann, Catégorie des foncteurs types, Rev. Un. Mat. Argentina 20 (1962), 194 – 209 (French). · Zbl 0117.26104
[23] Charles Ehresmann, Catégories doubles et catégories structurées, C. R. Acad. Sci. Paris 256 (1963), 1198 – 1201 (French). · Zbl 0132.25702
[24] Charles Ehresmann, Catégories structurées d’opérateurs, C. R. Acad. Sci. Paris 256 (1963), 2080 – 2083 (French). · Zbl 0217.06901
[25] Charles Ehresmann, Sous-structures et applications \cal\?-covariantes, C. R. Acad. Sci. Paris 256 (1963), 2280 – 2283 (French). · Zbl 0132.25801
[26] Charles Ehresmann, Produit croisé de catégories, C. R. Acad. Sci. Paris 258 (1964), 2461 – 2464 (French). · Zbl 0128.02103
[27] Charles Ehresmann, Structures quotient, Comment. Math. Helv. 38 (1964), 220-242; ibid. 38 (1964), 243 – 283. · Zbl 0128.02102
[28] Charles Ehresmann, Catégories structurées, Ann. Sci. École Norm. Sup. (3) 80 (1963), 349 – 426 (French). · Zbl 0128.02002
[29] Ch. Ehresmann, Sous-structures et catégories ordonnées, Fund. Math. 54 (1964), 211 – 228 (French).
[30] Samuel Eilenberg and Saunders MacLane, Natural isomorphisms in group theory, Proc. Nat. Acad. Sci. U. S. A. 28 (1942), 537 – 543. · Zbl 0061.09203
[31] D. B. A. Epstein, Steenrod operations in abelian categories(to appear). · Zbl 0139.01502
[32] Isidore Fleischer, Sur le problème d’application universelle de M. Bourbaki, C. R. Acad. Sci. Paris 254 (1962), 3161 – 3163 (French). · Zbl 0113.24704
[33] Peter Freyd, Relative homological algebra made absolute, Proc. Nat. Acad. Sci. U.S.A. 49 (1963), 19 – 20. · Zbl 0114.01403
[34] Peter Freyd, Abelian categories. An introduction to the theory of functors, Harper’s Series in Modern Mathematics, Harper & Row, Publishers, New York, 1964. · Zbl 0121.02103
[35] A. S. Švarc, Homotopic duality for spaces with a group of operators, Soviet Math. Dokl. 2 (1961), 32 – 35. · Zbl 0096.37704
[36] D. B. Fuks, Natural mappings of functors in a category of topological spaces, Mat. Sb. (N.S.) 62 (104) (1963), 160 – 179 (Russian). · Zbl 0149.20003
[37] D. B. Fuks and A. B. Švarc, On the homotopy theory of functors in the category of topological spaces, Soviet Math. Dokl. 3 (1962), 444-447. · Zbl 0126.18504
[38] I. M. Gel\(^{\prime}\)fand and G. E. Šilov, Categories of finite-dimensional spaces, Vestnik Moskov. Univ. Ser. I Mat. Meh. 1963 (1963), no. 4, 27 – 48 (Russian, with German summary).
[39] Roger Godement, Topologie algébrique et théorie des faisceaux, Actualit’es Sci. Ind. No. 1252. Publ. Math. Univ. Strasbourg. No. 13, Hermann, Paris, 1958 (French). · Zbl 0080.16201
[40] John W. Gray, Sheaves with values in a category, Topology 3 (1965), 1 – 18. · Zbl 0132.17605 · doi:10.1016/0040-9383(65)90066-2
[41] Alexander Grothendieck, Sur quelques points d’algèbre homologique, Tôhoku Math. J. (2) 9 (1957), 119 – 221 (French). · Zbl 0118.26104
[42] A. Grothendieck, Technique de descente et théoremes d’existence en géométrie algébrique. II, Séminaire Bourbaki 12 (1959/1960), exp. 195, Secrétariat Mathématique, Paris, 1961.
[43] A. Grothendieck, Technique de construction en géométrie analytique. IV. Formalisme général des fondeurs représentables, Séminaire H. Cartan 13 (1960/1961), exp. 11, Secrétariat Mathématique, Paris, 1962.
[44] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Vol. III, Publ. Math. Inst. des Hautes Etudes 11 (1961), 1-167.
[45] A. Ja. Helemskiĭ, On algebras of nilpotent operators and categories associated with them, Vestnik Moskov. Univ. Ser. I. Mat. Meh. 1963 (1963), no. 4, 49 – 55 (Russian, with English summary).
[46] P. J. Higgins, Presentations of groupoids, with applications to groups, Proc. Cambridge Philos. Soc. 60 (1964), 7 – 20. · Zbl 0121.26602
[47] P. J. Hilton, Note on free and direct products in general categories, Bull. Soc. Math. Belg. 13 (1961), 38 – 49. · Zbl 0109.25103
[48] P. J. Hilton and W. Ledermann, On the Jordan-Hölder theorem in homological monoids, Proc. London Math. Soc. (3) 10 (1960), 321 – 334. · Zbl 0096.02301 · doi:10.1112/plms/s3-10.1.321
[49] Hans-Jürgen Hoehnke, Zur Theorie der Gruppoide. I, Math. Nachr. 24 (1962), 137 – 168 (German). · Zbl 0112.25403 · doi:10.1002/mana.19620240302
[50] Hans-Jürgen Hoehnke, Einige Bemerkungen zur Einbettbarkeit von Kategorien in Gruppoide, Math. Nachr 25 (1963), 179 – 190 (German). · Zbl 0123.01001 · doi:10.1002/mana.19630250306
[51] Fridolin Hofmann, Über eine die Kategorie der Gruppen umfassende Kategorie, Bayer. Akad. Wiss. Math.-Nat. Kl. S.-B. 1960 (1960), 163 – 204 (German). · Zbl 0108.01902
[52] Peter J. Huber, Standard constructions in abelian categories, Math. Ann. 146 (1962), 321 – 325. · Zbl 0101.40701 · doi:10.1007/BF01441134
[53] M. Hušek, \?-categories, Comment. Math. Univ. Carolinae 5 (1964), 37 – 46. · Zbl 0136.19101
[54] J. R. Isbell, Natural sums and direct decompositions, Duke Math. J. 27 (1960), 507 – 512. · Zbl 0098.25501
[55] J. R. Isbell, Subjects, adequacy, completeness and categories of algebras. [Subobjects, adequacy, completeness and categories of algebras], Rozprawy Mat. 36 (1964), 33. · Zbl 0133.26703
[56] J. R. Isbell, Two set-theoretical theorems in categories, Fund. Math. 53 (1963), 43 – 49. · Zbl 0114.01302
[57] James P. Jans, Rings and homology, Holt, Rinehart and Winston, New York, 1964. · Zbl 0141.02901
[58] Daniel M. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294 – 329. · Zbl 0090.38906
[59] G. M. Kelly, Tensor products in categories, J. Algebra 2 (1965), 15 – 37. · Zbl 0135.02102 · doi:10.1016/0021-8693(65)90022-0
[60] G. M. Kelly, Complete functors in homology. I, II, Proc. Cambridge Philos. Soc. 60 (1964), 721-735; 737-749. · Zbl 0145.02002
[61] G. M. Kelly, On MacLane’s conditions for coherence of natural associativities, commutativities, etc, J. Algebra 1 (1964), 397 – 402. · Zbl 0246.18008 · doi:10.1016/0021-8693(64)90018-3
[62] J. F. Kennison, Reflective functors in general topology and elsewhere, Trans. Amer. Math. Soc. 118 (1965), 303 – 315. · Zbl 0134.40705
[63] Hans-Joachim Kowalsky, Kategorien topologischer Räume, Math. Z. 77 (1961), 249 – 272 (German). · Zbl 0099.17202 · doi:10.1007/BF01180178
[64] A. G. Kuroš, Direct decomposition in algebraic categories, Amer. Math. Soc. Transl. (2) 27 (1963), 231 – 255. · Zbl 0128.02201
[65] A. G. Kuroš, A. H. Livšic, and E. G. Šul\(^{\prime}\)geĭfer, Foundations of the theory of categories, Uspehi Mat. Nauk 15 (1960), no. 6 (96), 3 – 52 (Russian).
[66] F. W. Lawvere, Functorial semantics of algebraic theories, Dissertation, Columbia University, New York, 1963. · Zbl 0119.25901
[67] F. William Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 869 – 872. · Zbl 0119.25901
[68] Johann B. Leicht, On commutative squares, Canad. J. Math. 15 (1963), 59 – 79. · Zbl 0107.01503 · doi:10.4153/CJM-1963-007-6
[69] J. B. Leicht, Remarks on axiomatic theory of relations (to appear). · Zbl 0124.01602
[70] F. E. J. Linton, The functorial foundations of measure theory, Dissertation, Columbia University, New York, 1963.
[71] F. E. J. Linton, Autonomous categories and duality, J. Algebra (to appear). · Zbl 0166.27503
[72] A. H. Livšic, Direct decompositions in algebraic categories, Trudy Moskov. Mat. Obšč. 9 (1960), 129 – 141 (Russian).
[73] A. H. Livšic, Direct decompositions with indecomposable components in algebraic categories, Mat. Sb. (N.S.) 51 (93) (1960), 427 – 458 (Russian). A. H. Livšic, Direct decompositions of idempotents in semigroups, Soviet Math. Dokl. 1 (1960), 1060 – 1063 (Russian).
[74] A. H. Livšic, Summation of mappings and the concept of center in categories, Mat. Sb. (N.S.) 60 (102) (1963), 159 – 184 (Russian). · Zbl 0202.32202
[75] Saunders MacLane, Duality for groups, Bull. Amer. Math. Soc. 56 (1950), 485 – 516. · Zbl 0041.36306
[76] S. Mac Lane, Locally small categories and the foundations of set theory, Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959), Pergamon, Oxford; Państwowe Wydawnictwo Naukowe, Warsaw, 1961, pp. 25 – 43.
[77] Saunders Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften, Bd. 114, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. · Zbl 0818.18001
[78] Saunders Mac Lane, Natural associativity and commutativity, Rice Univ. Studies 49 (1963), no. 4, 28 – 46. · Zbl 0244.18008
[79] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211 – 264. · Zbl 0163.28202 · doi:10.2307/1970615
[80] Barry Mitchell, The full imbedding theorem, Amer. J. Math. 86 (1964), 619 – 637. · Zbl 0124.01502 · doi:10.2307/2373027
[81] B. S. Mitjagin and A. S. Švarc, Functors in categories of Banach spaces, Uspehi Mat. Nauk 19 (1964), no. 2 (116), 65 – 130 (Russian). · Zbl 0129.08205
[82] Kiiti Morita, Category-isomorphisms and endomorphism rings of modules, Trans. Amer. Math. Soc. 103 (1962), 451 – 469. · Zbl 0113.03003
[83] Georg Nöbeling, Über die Derivierten des Inversen und des direkten Limes einer Modulfamilie, Topology 1 (1962), 47 – 61 (German). · Zbl 0107.01504 · doi:10.1016/0040-9383(62)90095-2
[84] Yvon Nouazé, Catégories localement de type fini et catégories localement noethériennes, C. R. Acad. Sci. Paris 257 (1963), 823 – 824 (French).
[85] Tadashi Ohkuma, Duality in mathematical structure, Proc. Japan Acad. 34 (1958), 6 – 10. · Zbl 0081.02302
[86] F. Oort, Natural maps of extension functors, Nederl. Akad. Wetensch. Proc. Ser. A 66=Indag. Math. 25 (1963), 559 – 566. · Zbl 0113.24706
[87] F. Oort, Yoneda extensions in abelian categories, Math. Ann. 153 (1964), 227 – 235. · Zbl 0126.03401 · doi:10.1007/BF01360318
[88] Jan-Erik Roos, Sur les foncteurs dérivés de \underleftarrowlim. Applications, C. R. Acad. Sci. Paris 252 (1961), 3702 – 3704 (French). · Zbl 0102.02501
[89] P. Samuel, On universal mappings and free topological groups, Bull. Amer. Math. Soc. 54 (1948), 591 – 598. · Zbl 0031.41702
[90] James A. Schafer, The dual of the flabby is the bar, Proc. Amer. Math. Soc. 16 (1965), 594 – 598. · Zbl 0161.01701
[91] S. K. Sehgal, Ringoids with minimum condition, Math. Z. 83 (1964), 395 – 408. · Zbl 0117.26301 · doi:10.1007/BF01111001
[92] Z. Semadeni, Free and direct objects, Bull. Amer. Math. Soc. 69 (1963), 63 – 66. · Zbl 0116.01502
[93] Z. Semadeni, Projectivity, injectivity and duality, Rozprawy Mat. 35 (1963), 47. · Zbl 0121.02401
[94] Séminaire Henri Cartan, 11e anné: 1958/59. Invariant de Hopf et opérations cohomologiques secondaires, 2e éd. 2 vols. École Normale Supérieure, Secrétariat mathématique, Paris, 1959 (French).
[95] Johann Sonner, On the formal definition of categories, Math. Z. 80 (1962), 163 – 176. · Zbl 0109.24202 · doi:10.1007/BF01162373
[96] Johann Sonner, Universal and special problems, Math. Z. 82 (1963), 200 – 211. · Zbl 0129.01202 · doi:10.1007/BF01111424
[97] Manuel P. Berri, Minimal topological spaces, Trans. Amer. Math. Soc. 108 (1963), 97 – 105. · Zbl 0114.13902
[98] E. G. Šul\(^{\prime}\)geĭfer, On the general theory of radicals in categories, Mat. Sb. (N.S.) 51 (93) (1960), 487 – 500 (Russian).
[99] E. G. Šulgeĭfer, On the lattice of ideals in an object of a category. I, II, Mat. Sb. (N.S.) 54 (1961), 209-224, ibid. 62 (1963), 335-344. (Russian)
[100] E. G. Šul\(^{\prime}\)geĭfer, Tame imbeddings of categories, Mat. Sb. (N.S.) 61 (103) (1963), 467 – 503 (Russian).
[101] A. S. Švarc, Duality of functors, Dokl. Akad. Nauk SSSR 148 (1963), 288 – 291 (Russian).
[102] A. S. Švarc, Functors in categories of Banach spaces, Dokl. Akad. Nauk SSSR 149 (1963), 44 – 47 (Russian).
[103] R. G. Swan, Theory of sheaves, Univ. Chicago Press, Chicago, Ill., 1964. · Zbl 0119.25801
[104] C. L. Walker and E. A. Walker, Quotient Categories and rings of quotients (to appear). · Zbl 0202.32401
[105] C. E. Watts, Homological algebra of Categories. I. (to appear).
[106] J. A. Zilber, Categories in homotopy theory, Dissertation, Harvard University, Cambridge, Mass., 1963.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.